MathSciNet Relay Station
MathSciNet bibliographic data
MR2102671 35J60 (35B38 35J20 47J30)
Ding, Yanheng; Luan, Shixia Multiple solutions for a class of nonlinear Schrödinger equations. J. Differential Equations 207 (2004), no. 2, 423–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement